# SDR GUUA94732032811A

- Difficulty date: March 28, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Aircraft time: 29,633 hours, 36,758 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Stiff
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LANDING GEAR HANDLE STIFF TO LOWER IT FEELS LIKE ITS CATCHING.  INSPECTED CLEANED J HOOK AND HANDLE SLIDE, ASSY CYCLED GEAR SEVERAL TIMES LANDING GEAR OPS CHECK GOOD, NO DEFECTS NOTED.
